Alert archive / California / Small Craft Advisories in 2022
Small Craft Advisory 43, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 13, 2022, 2:36 AM PDT. It took effect at Apr 13, 2022, 3:00 AM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2022, 2:36 AM PDT (09:36 UTC)
- In effect from
- Apr 13, 2022, 3:00 AM PDT
- Expired
- Apr 13, 2022, 11:50 PM PDT
- In force
- 21 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
440 WHUS76 KEKA 130936 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 236 AM PDT Wed Apr 13 2022 PZZ450-131745- /O.CAN.KEKA.SC.Y.0042.000000T0000Z-220413T1400Z/ /O.NEW.KEKA.SC.Y.0043.220414T0000Z-220414T0600Z/ Pt St George to Cape Mendocino out 10 nm- 236 AM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southeast winds 10 to 20 kt with gusts up to 33 kt and seas around 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 5 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-131745- /O.CAN.KEKA.SC.Y.0042.000000T0000Z-220413T1400Z/ /O.NEW.KEKA.SC.Y.0043.220413T1000Z-220414T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 236 AM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-131745- /O.NEW.KEKA.SC.Y.0043.220414T0000Z-220414T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 236 AM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 5 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-131745- /O.NEW.KEKA.SC.Y.0043.220413T2200Z-220414T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 236 AM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 7 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
653 WHUS76 KEKA 131538 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 838 AM PDT Wed Apr 13 2022 PZZ450-132345- /O.CON.KEKA.SC.Y.0043.220414T0000Z-220414T0600Z/ Pt St George to Cape Mendocino out 10 nm- 838 AM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Southeast winds 10 to 20 kt with gusts up to 35 kt and seas around 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 5 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-132345- /O.CON.KEKA.SC.Y.0043.220414T0000Z-220414T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 838 AM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 5 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-132345- /O.CON.KEKA.SC.Y.0043.000000T0000Z-220414T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 838 AM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-132345- /O.CON.KEKA.SC.Y.0043.220413T2200Z-220414T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 838 AM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 7 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
194 WHUS76 KEKA 132144 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 244 PM PDT Wed Apr 13 2022 PZZ450-140400- /O.EXT.KEKA.SC.Y.0043.220414T0000Z-220414T0400Z/ Pt St George to Cape Mendocino out 10 nm- 244 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas around 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-140545- /O.EXT.KEKA.SC.Y.0043.220414T0000Z-220414T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 244 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-140545- /O.EXT.KEKA.SC.Y.0043.220413T2200Z-220414T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-140400- /O.CON.KEKA.SC.Y.0043.000000T0000Z-220414T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 244 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
246 WHUS76 KEKA 132245 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 345 PM PDT Wed Apr 13 2022 PZZ450-140500- /O.UPG.KEKA.SC.Y.0043.220414T0000Z-220414T0400Z/ /O.NEW.KEKA.GL.W.0015.220413T2245Z-220414T0500Z/ Pt St George to Cape Mendocino out 10 nm- 345 PM PDT Wed Apr 13 2022 ...GALE WARNING IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-140500- /O.UPG.KEKA.SC.Y.0043.000000T0000Z-220414T0400Z/ /O.NEW.KEKA.GL.W.0015.220413T2245Z-220414T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 345 PM PDT Wed Apr 13 2022 ...GALE WARNING IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-140645- /O.CON.KEKA.SC.Y.0043.220414T0000Z-220414T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 345 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-140645- /O.CON.KEKA.SC.Y.0043.000000T0000Z-220414T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 345 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
800 WHUS76 KEKA 140351 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 851 PM PDT Wed Apr 13 2022 PZZ450-470-140500- /O.CON.KEKA.GL.W.0015.000000T0000Z-220414T0500Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 851 PM PDT Wed Apr 13 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-141000- /O.CON.KEKA.SC.Y.0043.000000T0000Z-220414T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 851 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-141000- /O.CON.KEKA.SC.Y.0043.000000T0000Z-220414T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 851 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...Southwest winds 10 to 15 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
135 WHUS76 KEKA 140650 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1150 PM PDT Wed Apr 13 2022 PZZ455-475-140800- /O.CAN.KEKA.SC.Y.0043.000000T0000Z-220414T1000Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 1150 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ450-141000- /O.NEW.KEKA.SC.Y.0044.220414T0700Z-220414T1000Z/ Pt St George to Cape Mendocino out 10 nm- 1150 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-141000- /O.NEW.KEKA.SC.Y.0044.220414T0650Z-220414T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1150 PM PDT Wed Apr 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 12, 10:29 PM PDT, 4 hours 7 minutes earlier.
Area forecast discussion, Apr 12, 10:29 PM PDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1029 PM PDT Tue Apr 12 2022
.SYNOPSIS...unseasonably cool and showery pattern continues with
small hail possible and mountain snow. The unsettled weather will
continue through the week with occasional periods of steadier
precipitation and snow levels gradually rising.
&&
.UPDATE...Temperatures were falling faster than expected in
Mendocino and Lake counties so have adjusted the frost advisories
and freeze warnings to more closely match the current forecast.
Otherwise the forecast remains on track. MKK
&&
.DISCUSSION...
&&
.PREV DISCUSSION... /issued 453 PM PDT Tue Apr 12 2022/
.DISCUSSION...Scattered showers continue to move eastward across
areas mainly north of the Humboldt Mendocino county border with
most cell returns in the 35 dbz ish range suggesting all rain.
Nonetheless with a little afternoon and evening heating cannot
rule additional bouts of small hail later this afternoon and early
evening. Bursts of mountain snow continue as well, with snow
levels ranging from around 3000 feet and up over the interior
mountains. Have cancelled the existing Winter Weather Advisory and
replaced with a new one covering tomorrow's next round of
precipitation as flow becomes more zonal and a few short waves
aloft activate another period of heavier showers...mainly late
morning on. Will have to add another Frost Advisory and Freeze
Warning for some of the interior valley locations again tonight
given the cold airmass over the area and clearing clouds once the
sun goes down. The cool and and unsettled weather will continue,
as troughing remains across the Pacific NW. Additional shortwaves
rotating around that trough and eventually spinning up another
upper level low will result in additional periods of precipitation
late in the week with the best chances for more widespread
precipitation on Friday through early Saturday, then possibly
again by late Monday of next week. Snow levels are expected to be
quite a bit higher with these systems, but high elevation snow is
still possible late in the work week.
AVIATION...An unsettled weather pattern continued to impact regional airports
and airfields today...especially over Humboldt and Del Norte. By
afternoon, numerous showers were frequent and caused sporadic MVFR
conditions...down from prevailing VFR. Southerly to southwesterly
winds begin to increase in the afternoon north of Cape Mendocino
while west-northwest winds became breezy over inland Mendocino this
afternoon. Some tapering of showers this evening expected. However,
all model indications are for more unsettled weather to happen
across the region through the next 48 hours at least. /TA
MARINE...Seas have been slowly subsiding this afternoon and
should drop below 10 feet late this afternoon. A new advisory for
small craft will be necessary for the next frontal system
expected on Wed. Southerly winds may briefly gust to 35 kt by late
afternoon or early Wednesday evening. The coverage and duration
of gale force wind appears to be insufficient to warrant a gale
watch at this time. Light to moderate northerlies are then
expected to return Thursday. Another front will move across the
area Friday through Saturday bringing another ramp up of
southerlies followed by northerlies.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Frost Advisory until 10 AM PDT Wednesday for CAZ105-112.
Winter Weather Advisory from 1 PM Wednesday to 1 PM PDT
Thursday for CAZ102-105>108-111.
Freeze Warning until 10 AM PDT Wednesday for CAZ106-110-114-
115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 7 AM PDT Wednesday for PZZ450-
470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Apr 13, 12:25 AM PDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 1225 AM PDT Wed Apr 13 2022 CAZ112-140730- Southwestern Mendocino Interior- 1225 AM PDT Wed Apr 13 2022 ...FROST ADVISORY IN EFFECT UNTIL 10 AM PDT THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-104-109-113-140730- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast-Southeastern Mendocino Interior- 1225 AM PDT Wed Apr 13 2022 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-107-108-111-140730- Del Norte Interior-Northern Trinity-Southern Trinity- Northeastern Mendocino Interior- 1225 AM PDT Wed Apr 13 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM PDT THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Winter Weather Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Winter Weather Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-114-115-140730- Northwestern Mendocino Interior-Northern Lake-Southern Lake- 1225 AM PDT Wed Apr 13 2022 ...FREEZE WARNING IN EFFECT UNTIL 10 AM PDT THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ105-140730- Northern Humboldt Interior- 1225 AM PDT Wed Apr 13 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM PDT THURSDAY... ...FROST ADVISORY IN EFFECT UNTIL 10 AM PDT THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Winter Weather Advisory is currently in effect. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Winter Weather Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-140730- Southern Humboldt Interior- 1225 AM PDT Wed Apr 13 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM PDT THURSDAY... ...FREEZE WARNING IN EFFECT UNTIL 10 AM PDT THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Winter Weather Advisory is currently in effect. A Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Winter Weather Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 12, 9:12 PM PDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
912 PM PDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 1 WSW SODA BAY 39.00N 122.81W
04/11/2022 E0.25 INCH LAKE CA COCORAHS
PEA SIZED FELL FOR ABOUT A MINUTE.
&&
MKKThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:58 PM PDT | Small Craft Advisory | EKA | 6 hr | |
| Apr 13, 3:45 PM PDT | Gale Warning | EKA | 6 hr |
Nearby
Small Craft Advisories in California, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.